MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER ATTACHEMNT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER ATTACHEMNT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6203210000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received for evaluation.Evaluation status: 2 device evaluations are in progress.Additional information: this device is not labeled for single-use.This device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data.2 total events were initially reported.1 previously reported event is included in this follow-up record.  product return status 1 device was received.  evaluation status confirmed 1 reported event was confirmed during testing.- 1 device was found to be affected by a fractured driveshaft.  additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.

Brand Name
AO LARGE REAMER ATTACHEMNT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8014603
Report Number0001811755-2018-02022
Device Sequence Number13798406
Product Code HWE
UDI-Device Identifier04546540501707
UDI-Public04546540501707
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6203210000
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2018
Supplement Date Received by Manufacturer06/02/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1